Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Hajibeyov Mubariz Gafarshah oglu
Place of birth Ganja city 
Date of birth 11.01.1971 
Education Baku State University 
Scientific degree PhD in mathematics 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


Analysis and functional analysis

Investigation of harmonic analysis
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases





Number of patents and certificates of authorship  
Staff training:     

-     number of  PhD

Basic scientific achievements Boundedness of generalized potential of harmonic analysis from variable exponent Lebesgue space to Orlich-Musielac space. 
Names of scientific works
  1. Hacibeyov M.G., Samko S.G. " Boundedness of generalized Riesz potentials from Lebesgue spaces with variable exponent into Orlics-Musielak spaces." Тез.конф.по математике и механике,посвящ.70-летию со дня рожд.проф. А.Д.Гаджиева.-ИММ.-Б.,2007.-с.146.
  2. " Convolution type integral operators at infinity." Collection of papers devoted to the 70th anniversary of acad.A.D.Gadjiev “Embedding theorems,harmonic analysis”.- Baku, 2007.- p.212-222.
  3. Hacibeyov M.G., Samko S.G. " The boundedness of generalized Riesz potentials from variable Lebesque spaces into Musielak-Orlicz spaces." Workshop “Variable exponent analysis & related topics”.- Tbilisi, 2-5 Septem. 2008.- p.8.
  4. " Continuity properties of potentials on spaces of homogeneous type." Int.J.of Math.Analysis.- 2008.- vol.2 N 58.- p.315-328.
  5. Hacibeyov M.G., Samko S.G. " Generalized Riesz potentials in variable exponent Lebesque spaces." Тез.докл.конф., «Функ.пространства, диф.операторы, общая топология, проблемы мат.образования», посвящ.85-летию проф.Л.Д.Кудряв-цева.- М.,2008.- с.95.
  6. Hacibeyov M.G., Gadjiev A.D. " Inequalities for B-convolution operators." TWMS J.Pure Appl.Math.- 2010.- vol.1, No 1.- p.41-52.
Membership with international and foreign scientific organizations  
Pedagogical activity Natioanl Aviation Academy. from 2006 
Other activities  
Awards and prizes  
Main place of work and its address Natioanl Aviation Academy. from 2006
Office phone (+994 12) 5387250 
Mobile (+994 50) 3548659 
Home phone (+994 12) 4332498